# SDR SWAA2025123036133

- Difficulty date: November 17, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREDOCK TEST,  CABIN PRESSURE LEAKAGE.  FOUND R1 DOOR SCUFF PLATE CRACKED.   REPAIRED DAMAGED R1 DOOR SCUFF PLATE IAW SRM 53-10-15-2R-2. PERFORMED GOOD CABIN PRESSURE LEAK CHECK IAW AMM 05-51-91-790-801.
